Uniqueness of the solution of an exterior inverse problem in potential theory in a class of polygons
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 270-277
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a10,
author = {G. A. Pavlov},
title = {Uniqueness of the solution of an exterior inverse problem in potential theory in a class of polygons},
journal = {Differencialʹnye uravneni\^a},
pages = {270--277},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a10/}
}
G. A. Pavlov. Uniqueness of the solution of an exterior inverse problem in potential theory in a class of polygons. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 270-277. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a10/